Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Question
if you get pins and needles arms legs face at times HIV? my both sides of my neck feel like they are swallon but my parents say they are not and i had this about two weeks HIV? I do have like a bad cough like a croopy cough im taking z pack what do you think
Posted Fri, 28 Jun 2013 in HIV and AIDS
 
 
Answered by Dr. Rohan Khandelwal 53 minutes later
Dear Sir,

Sorry to hear about your problem. Swollen neck could be due to persistent generalised lymphadenopathy (lymph nodes enlargement), which is quite common in HIV and AIDS and usually subsides on its own.
It could also be due to the cough and sore throat you are suffering from and for those you would require antibiotics. The persistent could be due to pneumocystis carinii pneumonia, which typically affects HIV patients (as their immunity is low).
I would recommend that you XXXXXXX your doctor and ask him to order CD4 counts for you and start you on anti-retroviral (anti--HIV) drugs, if required. You should also get a X-ray to rule out pneumonia.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
 
Follow-up: Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest? 7 minutes later
oh damn im freaking out but doesnt cd4 counts come with the blood test a regular one though i believe I have a coldwhats a normal cd4 count please im going to thr doctor tomorrow ive been taking a z pack and somwhat i feel nausea a bit and maybe little loose bowels hiw can i word it for the doc take an hiv text? is that the right verbage to use if its just a cold Do you think its all a cold?
that word you gave me comes from the lungs
How can i ask for all the diease in my blood work Std check?
I have Soratica arthrtis as well would that has something to do with it
 
 
Answered by Dr. Rohan Khandelwal 50 minutes later
Dear Sir,

Sorry to hear about your problem. Nausea and vomiting is a common side effect of the z pack and you can take Ondansetron tablets to suppress that feeling. Diarrhoea can be due to the medicines or the disease itself and has to be treated accordingly.
CD4 does not feature in a standard blood panel and has to be ordered separately. Also you need a chest x-ray, which either your FP or IM doctor can order.
Arthritis is not the cause of the problems you are suffering from.

I can imagine that these are tough times for you, but you need to be in constant touch with your doctor to tide over the problem.

Hoping for the best.
Above answer was peer-reviewed by
 
Follow-up: Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest? 3 minutes later
So I can order the cd 4 without asking the hiv test? whats a healthy persons number please So do you think the sides of my neck has\s something to do with the cold i described to you Ive been taking heavy carts at work uo the ramp and i tense up with my stomach as it sooo heaaver
your saying I might have this diease you know what im talking about
 
 
Answered by Dr. Rohan Khandelwal 7 minutes later
Dear Sir,

From your question, from your initial question it appeared that you are suffering from HIV. I am sorry if I misunderstood that. If you have not be tested for that, you should first get a HIV test done. CD4 count should only be done, if you test positive for it.

Hoping for the best.
Above answer was peer-reviewed by
 
Follow-up: Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest? 20 hours later
what do you think

 
 
Answered by Dr. Rohan Khandelwal 21 minutes later
Dear Sir,

It is very difficult to predict. The only way to be sure whether or not, you are suffering from HIV is to get a blood test done.

Hoping for the best.
Above answer was peer-reviewed by
 
Follow-up: Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest? 10 minutes later
But did you read my last statement
I went to the doctors today
 
 
Answered by Dr. Rohan Khandelwal 2 minutes later
Dear Sir,

You first have to get the HIV test done. CD4 count only has relevance, if you test positive for HIV. If the HIV test is negative, then CD4 has no meaning.

The swollen lymph nodes in your neck could be due to the infection you are suffering from.

Hoping for the best.
Above answer was peer-reviewed by
 
Follow-up: Have HIV, get pins and needles in arms, legs and face. Have bad cough and taking z pack. Suggest? 4 hours later
YThe doctor I went to tester its not swallon my lungs are clear hearts good ears he doesnt see anything wrong though
 
 
Answered by Dr. Rohan Khandelwal 17 hours later
Dear sir,

I am glad that you got yourself evaluated by a doctor and it is good news that there is nothing to worry about. There is no need to get the test done if the examining doctor feels that everything is fine.

Hoping for the best.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor